# SDR SWAA2016032850274

- Difficulty date: March 10, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 69,552 hours, 56,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC14503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK STIFFENER CRACKED AT BS 546, LBL 58.  R & R STIFFENER IAW SRM.
